# SDR 2001UALA00943

- Difficulty date: June 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Aircraft time: 64,866 hours, 37,176 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Part number: 7133991
- Condition: Missing
- Location: Outflow Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE CANNOT BE MAINTAINED IN DESCENT.  *S/D*  FOUND OUTFLOW VALVE FRAME SEAL MISSING.  REPLACED FRAME SEAL.  OPERATIONS CHECK NORMAL.
